AF Association

Update post ablation 5 days

I had my second ablation 5 days ago. No complications during op and my previous post describes. Taking longer to feel back to normal this time. Have had severe headaches which I never get and dizzyness and a couple of bouts of AF. I know it’s early days yet so just taking it easy and letting time past. Searching on here has been of great use to find other’s experiences.

Just worrying when I get any of these symptoms in case there is some serious side effects to procedure. Trying to convince myself itherwise but the internet can be a wobderful but also worrying thing !

4 Replies
oldestnewest

As I have said many time Google is bad for your health. It will take at least three to six months for your heart to fully recover so it is still VERY early days yet. Relax and stay well.

1 like
Reply

Hi elsie, it really does take time. I had an ablation 10 months ago and felt really unwell with migraines, pain in my throat and a really fast heartbeat. Things did settle but not for about 6 weeks and now as every month goes by I feel better. Its a major procedure and the heart is a complicated thing as my consultant says so hang in there, you did the right thing! Best wishes.

2 likes
Reply

Hi

I had visual migraines after my cryoablation.

They started literally as I got back to the ward and then for the next three weeks then nothing...so take ❤️ They will pass.

My EP says its can be caused by the drop in pressure in the brain when they make the hole into the right side of the heart to be able to ablate the AF.

Nearly two years post ablation and all well for me and a huge improvement in the Q of L for me.

It takes time, at least a full year to really be back on it, but be patient as it will hopefully be worth it!

Good luck and happy to have a chat if you ever need one.

With good wishes

Sarah

1 like
Reply

Deep breaths you will be ok. Mine was three weeks ago and I’ve felt like garbage since. Only today am i feeling better- everyone reacts differently. If you are feeling bad call the ep as we all react very differently to these meds and that was my issue- now that they have them right I’m recovering. Best wishes to feel better soon and don’t overdo it.

1 like
Reply

You may also like...